Extensions of Dedekind's ...-Function.
Mathematica Scandinavica, Tome 26 (1970), pp. 107-118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1970__26_166129,
author = {D. Suryanarayana},
title = {Extensions of {Dedekind's} {...-Function.}},
journal = {Mathematica Scandinavica},
pages = {107--118},
year = {1970},
volume = {26},
zbl = {0194.07501},
url = {http://geodesic.mathdoc.fr/item/MS2_1970__26_166129/}
}
D. Suryanarayana. Extensions of Dedekind's ...-Function.. Mathematica Scandinavica, Tome 26 (1970), pp. 107-118. http://geodesic.mathdoc.fr/item/MS2_1970__26_166129/